# SDR SWAA2021032256652

- Difficulty date: March 18, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,895 hours, 40,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE AFT ENTRY DOOR WON'T STAY SECURE / CLEARING DMA LG PG 0415634 REMOVED AND REPLACED EMERGENCY BASE REF AMM 33-51-01 OPS CHECK GOOD NO DEFECTS NOTED CL# 72502
